RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 388–394 (Mi mz5058)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates of the derivatives of rational functions in $L_p[-1,1]$

A. A. Pekarskii


Full text: PDF file (475 kB)

English version:
Mathematical Notes, 1986, 39:3, 212–216

Bibliographic databases:

UDC: 517.5
Received: 17.10.1984

Citation: A. A. Pekarskii, “Estimates of the derivatives of rational functions in $L_p[-1,1]$”, Mat. Zametki, 39:3 (1986), 388–394; Math. Notes, 39:3 (1986), 212–216

Citation in format AMSBIB
\Bibitem{Pek86}
\by A.~A.~Pekarskii
\paper Estimates of the derivatives of rational functions in $L_p[-1,1]$
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 388--394
\mathnet{http://mi.mathnet.ru/mz5058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850185}
\zmath{https://zbmath.org/?q=an:0597.30053}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 212--216
\crossref{https://doi.org/10.1007/BF01170250}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400010}


Linking options:
  • http://mi.mathnet.ru/eng/mz5058
  • http://mi.mathnet.ru/eng/mz/v39/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Khatamov, “Inverse theorems in the theory of rational approximations of functions of several variables”, Math. Notes, 54:2 (1993), 858–866  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Danchenko, “Estimates of derivatives of simplest fractions and other questions”, Sb. Math., 197:4 (2006), 505–524  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Almira J.M. Oikhberg T., “Approximation Schemes Satisfying Shapiro's Theorem”, J. Approx. Theory, 164:5 (2012), 534–571  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:68
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020